# SDR UIEA2025011000015

- Difficulty date: January 15, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 96,527 hours, 26,952 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR CUTOUT AFT LOWER CORNER FUSELAGE SKIN AND BEAR STRAP.( FORWARD ENTRY DOOR CUTOUT AFT LOWER CORNER FUSELAGE SKIN AND BEAR STRAP, CRACK WAS REPAIRED IAW SRM 53-10-01-2R-1. NO FURTHER DEFECTS NOTED. )
